MathSciNet Relay Station
MathSciNet bibliographic data
MR2230843 80M25 (80A20)
Ganji, D. D. The application of He's homotopy perturbation method to nonlinear equations arising in heat transfer. Phys. Lett. A 355 (2006), no. 4-5, 337–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement